# SDR DL73K000890

- Difficulty date: May 5, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 46,953 hours, 38,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A .375 INCH CRACK AT THE R2 DOOR UPPER HINGE CUTOUT.  THE DAMAGE WAS LIMITED TO THE     SKIN ONLY.  THE DAMAGE WAS REPAIRED PER ERA 259665-14 AT HMV.
